MathSciNet Relay Station
MathSciNet bibliographic data
MR1604435 (98k:82130) 82C31
Kolwankar, Kiran M.; Gangal, Anil D. Local fractional Fokker-Planck equation. Phys. Rev. Lett. 80 (1998), no. 2, 214–217.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement